# SDR CALA2024090502391

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 114,333 hours, 24,594 cycles
- System (JASC): 2564 · Life Raft
- Part: Pin
- Part number: 29258190002
- Part serial: 6003
- Condition: Pulled
- Location: Life Raft
- Part time: 48,869 hours, 13,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT AT 7E ACTIVATION PIN PULLED. R & R LIFE RAFT AS REQUIRED.
